Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Differentiation of Zygmund functions


Author: David C. Ullrich
Journal: Proc. Amer. Math. Soc. 117 (1993), 195-197
MSC: Primary 30D45; Secondary 30B10, 30C35, 30D40, 42A55
DOI: https://doi.org/10.1090/S0002-9939-1993-1146866-8
MathSciNet review: 1146866
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The "little-$ o$ Zygmund class" $ {\lambda ^{\ast}}$ contains a nowhere-differentiable function.


References [Enhancements On Off] (What's this?)

  • [GHP] D. Gnuschke-Hauschild and Ch. Pommerenke, On Bloch functions and gap series, J. Reine Angew. Math. 367 (1986), 172-186. MR 839130 (88a:30072)
  • [MAK1] N. G. Makarov, Probability methods in conformal mappings. II, LOMI preprint E-14-88, Leningrad, 1988.
  • [MAK2] -, On the radial behavior of Bloch functions, Soviet Math. Dokl. 40 (1990), 505-507. MR 1036138 (91k:30078)
  • [ZY] A. Zygmund, Trigonometric series, 2nd ed., vol. 1, Cambridge Univ. Press, Cambridge, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D45, 30B10, 30C35, 30D40, 42A55

Retrieve articles in all journals with MSC: 30D45, 30B10, 30C35, 30D40, 42A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1146866-8
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society